# SDR DALA14022110613

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 93,345 hours, 42,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS WERE FOUND IN THE SKIN EDGE OF THE DOUBLER AND INBD OF S-1L, JUST AFT OF BS 670.  COMPLIED WITH ERA PRI 524869-14, REV 1, 2, AND 3 AND COMPLIED  WITH  REPAIR IAW ERA  524869-14, REV ORIGINAL.
